# SDR ASOA05627

- Difficulty date: July 23, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Engine: Pwa PW127
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350A53000100
- Condition: Inoperative
- Location: Cockpit
- Part time: 19,571 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE CREW NOTICED A CLIMB IN CABIN PRESSURE, SHORTLY FOLLOWED BY AN MFC 2B FAULT.  THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 MFC.  OPERATIONAL CHECKS GOOD AC OK FOR SERVICE.  (K)
